Advanced

Operating charts for continuous sedimentation I: Control of steady states

Diehl, Stefan LU (2001) In Journal of Engineering Mathematics 41(2-3). p.117-144
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Engineering Mathematics
volume
41
issue
2-3
pages
117 - 144
publisher
Springer
external identifiers
  • scopus:0035498941
ISSN
0022-0833
DOI
10.1023/A:1011959425670
language
English
LU publication?
yes
id
625bf616-17bd-42e3-989a-bedeb7dab0db (old id 793612)
date added to LUP
2016-04-04 13:26:01
date last changed
2020-12-08 02:39:51
@article{625bf616-17bd-42e3-989a-bedeb7dab0db,
  author       = {Diehl, Stefan},
  issn         = {0022-0833},
  language     = {eng},
  number       = {2-3},
  pages        = {117--144},
  publisher    = {Springer},
  series       = {Journal of Engineering Mathematics},
  title        = {Operating charts for continuous sedimentation I: Control of steady states},
  url          = {http://dx.doi.org/10.1023/A:1011959425670},
  doi          = {10.1023/A:1011959425670},
  volume       = {41},
  year         = {2001},
}